# SDR IPXA2024120658412

- Difficulty date: December 6, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 27,097 hours, 16,587 cycles
- System (JASC): 5700 · Wing Structure
- Part: Seal
- Condition: Broken
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT JACK SHUTTER SEAL ON LEFT WING BROKEN RIBS 14/15 REMOVED DAMAGED SHUTTER SEAL.  DRILLED AND INSTALLED NEW SHUTTER SEAL IAW SRM 51-40-21.
